# SDR AALA202209205970

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 23,610 hours, 9,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL HAS MESSAGE STATING CHECK DOOR PRESSURE AT 4R. MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
